# SDR ASMF201306010

- Difficulty date: June 17, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 39,368 hours, 13,952 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Part time: 24,185 hours, 10,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

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
